Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello doctor, I have a strange problem. Had habit of taking injections like TT or vitamin B 12. Once, I got swell under lower jaw. Doctor prescribed to take monocef 1 gm injections for 1 week. After that, it got cured. Now problem is, since have a habit of taking injections. Still I'm continuing to take injections once a while like 1 or twice in a month, same monocef injection but 250 mg. So, please advice me, is that leads to any problem by taking monocef 250 mg injections once or twice in a month? Also, suggest me, are any better injections to take other than monocef, bcz it's very difficult for me to completely stop taking injections.

1 Doctor Answered
Hello doctor,
I have a strange problem. Had habit of taki...
Hi Sumesh . Any medicine should be used judiciously under medical supervision and not as you feel like. Harmful effects to the body like organ damage, toxicity and other side effects can lead to major problems un future. Stop this immediately use medicines only when required
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.